Követés
Klaus Schmitt
Klaus Schmitt
Professor Emeritus of Mathematics, University of Utah
E-mail megerősítve itt: math.utah.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the existence of soliton solutions to quasilinear Schrödinger equations
M Poppenberg, K Schmitt, ZQ Wang
Calculus of Variations and Partial Differential Equations 14 (3), 329-344, 2002
4462002
Permanence and the dynamics of biological systems
V Hutson, K Schmitt
Mathematical biosciences 111 (1), 1-71, 1992
4261992
The Liouville–Bratu–Gelfand problem for radial operators
J Jacobsen, K Schmitt
Journal of Differential Equations 184 (1), 283-298, 2002
2042002
Mountain pass type solutions for quasilinear elliptic equations
P Clément, M Garcia-Huidobro, R Manásevich, K Schmitt
Calculus of Variations and Partial Differential Equations 11 (1), 33-62, 2000
1742000
On principal eigenvalues for quasilinear elliptic differential operators: an Orlicz-Sobolev space setting
M García-Huidobro, VK Le, R Manásevich, K Schmitt
Nonlinear Differential Equations and Applications NoDEA 6 (2), 207-225, 1999
1731999
pH-based enzyme potentiometric sensors. Part 1. Theory
SD Caras, J Janata, D Saupe, K Schmitt
Analytical Chemistry 57 (9), 1917-1920, 1985
1451985
Boundary value problems for quasilinear second order elliptic equations
K Schmitt
Nonlinear Analysis: Theory, Methods & Applications 2 (3), 263-309, 1978
1271978
Delay and functional differential equations and their applications
K Schmitt
Elsevier, 2014
1082014
Periodic boundary value problems for systems of second order differential equations
JW Bebernes, K Schmitt
Journal of Differential Equations 13 (1), 32-47, 1973
1041973
Global bifurcation in variational inequalities: applications to obstacle and unilateral problems
VK Le, K Schmitt
Springer Science & Business Media, 1997
981997
On positive solutions of semilinear elliptic equations
EN Dancer, K Schmitt
Proceedings of the American Mathematical Society 101 (3), 445-452, 1987
961987
Nonzero solutions of boundary value problems for second order ordinary and delay-differential equations
GB Gustafson, K Schmitt
Journal of Differential Equations 12 (1), 129-147, 1972
941972
Boundary value problems for infinite systems of second-order differential equations
K Schmitt, R Thompson
Journal of Differential Equations 18 (2), 277-295, 1975
871975
Periodic solutions of nonlinear second order differential equations
K Schmitt
Mathematische Zeitschrift 98 (3), 200-207, 1967
791967
A class of nonlinear Sturm-Liouville problems with infinitely many solutions
R Schaaf, K Schmitt
Transactions of the American Mathematical Society 306 (2), 853-859, 1988
771988
Positive solutions of quasilinear boundary value problems
DD Hai, K Schmitt, R Shivaji
Journal of mathematical analysis and applications 217 (2), 672-686, 1998
751998
Nonlinear eigenvalue problems with the parameter near resonance
J MAwHIN, K Schmitt
Annales Polonici Mathematici 1 (51), 241-248, 1990
741990
On eigenvalue problems for nondifferentiable mappings
K Schmitt, HL Smith
Journal of Differential Equations 33 (3), 294-319, 1979
681979
Landesman-Lazer type problems at an eigenvalue of odd multiplicity
J Mawhin, K Schmitt
Results in Mathematics 14 (1), 138-146, 1988
671988
Invariant sets and the Hukuhara-Kneser property for systems of parabolic partial differential equations
JW Bebernes, K Schmitt
The Rocky Mountain Journal of Mathematics 7 (3), 557-567, 1977
631977
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20